Numerical range of a simple compression

Spain, P. G. (2017) Numerical range of a simple compression. Functional Analysis, Approximation and Computation, 9(1), pp. 25-35.

156484.pdf - Accepted Version


Publisher's URL:


The numerical range of a contraction acting on L(C2) is identified, so allowing one to exhibit a hermitian projection that is not ultrahermitian. An explicit formula for the norm of the associated operator κm translates into a family of inequalities in four complex variables.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Spain, Dr Philip
Authors: Spain, P. G.
College/School:College of Science and Engineering > School of Mathematics and Statistics
Journal Name:Functional Analysis, Approximation and Computation
Publisher:Faculty of Science and Mathematics, University of Nis, Serbia
ISSN (Online):2406-1573
Copyright Holders:Copyright © 2017 The Author
First Published:First published in Functional Analysis, Approximation and Computation 9(1): 25-35
Publisher Policy:Reproduced in accordance with the publisher copyright policy

University Staff: Request a correction | Enlighten Editors: Update this record